Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
CozyBed CozyBed 16-17, F 15 Answers Nov 8, 2012 in Depression

Your Response

Cancel

too much of anything can affect your liver and kidneys, not a painless time.

Best Answer

Assuming they are 3mg pills, that would be 162mg I believe. Cancer patients take 80mg a night, some cases well over 100mg. You would need several bottles, and even then at some point you have to wonder if your body will reject them outright.<br />
<br />
Stick with something more traditional.

Best Answer

overdosing is the worst way to commit suicide. it's slow, extremely painful, and there's a 99% chance you'll be unsuccessful. It's most likely you'll just end up ********/puking all over yourself and feeling like sh*t for hours. Plus, melatonin pills? considering your body produces melatonin naturally, you'd probably have to take and insane amount just to make you a little sick.

Best Answer

and another thing to note... if you're trying to do it recreationally to achieve a high, that won't work either. At best, you'll get a headache. Melatonin isn't the same thing as a sleeping pill.

Best Answer

"Melatonin" came onto the vitamin supplement scene right after tryptophan was taken off the market by the FDA, "tryptophan" 'caused death by internal bleeding in the brain...If U OD can't be very quick and would prolly be extremely painful....read the label...lol...

Best Answer

You'd just make yourself sick.

Best Answer

I've read no, as the body only absorbs what it can use and discards the rest (much like vitamin C) but why take the chance?

Best Answer

I have taken Melatonin before and i don't think that you would...but I would not be asking that question on EP. Call a pharmacist or ask a physician.

Best Answer

No, you can't OD on Melatonin, I did quite a bit of research on that...

Best Answer

It may be better if ya go with 67 M&M's ~Just Sayin

Best Answer

No, but if you take 60 you will.

Best Answer

Sigh*.

Best Answer

Related Questions